# SDR I05R086500

- Difficulty date: May 12, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N135BP
- Make and model: Urocop EC135P1
- Aircraft serial: 0197
- Aircraft time: 45 hours
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Chip Detector
- Part number: 7052A3632279
- Condition: Inoperative
- Location: T/R Gearbox
- Part time: 45 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX CHIP CONTINUITY CAUTION,  REPLACED DETECTOR.
